# SDR COMA9710148

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159A
- Make and model: Emb EMB-120RT
- Aircraft serial: 120159
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12019230001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 2C INSPECTION, THE LOWER FUSELAGE SKIN WAS FOUND CORRODED UNDER TITANIUM STRAP AT FRAME 23, BETWEEN STRINGERS 20R AND 21R.  THE SKIN WAS REPAIRED PER AERODESIGN REPORT NR 1896-1, REV A, DATED 2-7-97.
